# SDR SWIA2022122967055

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 20,972 hours, 11,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK HAS AREA OF CORROSION FWD OF FRAME 76.   REMOVED AND REPLACED THE LT INBD SEAT TRACK FR 74-84 IAW SRM 51-40-08.  REPLACED WITH FACTORY SEAT TRACK.
